Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2009, Article ID 308025, 14 pages
http://dx.doi.org/10.1155/2009/308025
Research Article

Interloss Time in 𝑀 / 𝑀 / 1 / 1 Loss System

Occupational Medicine Department (DML), National Institute for Occupational Safety and Prevention (ISPESL), Via Alessandria 220/E, 00198 Rome, Italy

Received 29 March 2009; Accepted 24 May 2009

Academic Editor: Ho Lee

Copyright © 2009 Pierpaolo Ferrante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Medhi, Stochastic Models in Queueing Theory, Academic Press, Boston, Mass, USA, 2nd edition, 1991. View at Zentralblatt MATH Β· View at MathSciNet
  2. R. C. Larson, β€œA hypercube queueing model for facility location and redistricting in urban emergency service,” Computers and Operations Research, vol. 1, pp. 67–95, 1974. View at Publisher Β· View at Google Scholar
  3. R. C. Larson, β€œApproximating the performance of urban emergency service systems,” Operations Research, vol. 23, no. 5, pp. 845–868, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. P. Ferrante, β€œLost customers in M/M/1/1 loss system,” Lithuanian Mathematical Journal, vol. 49, no. 2, pp. 162–174, 2009. View at Publisher Β· View at Google Scholar
  5. V. Cammarota and E. Orsingher, β€œTravelling randomly on the Poincaré half-plane with a Pythagorean compass,” Journal of Statistical Physics, vol. 130, no. 3, pp. 455–482, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet